# SDR DL764050311

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 14,724 hours, 5,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 114T41455
- Condition: Broken
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED INTO LAX DUE L/E SLAT ASYM MESSAGE PSEU FAULTING NR 12 OUTBOARD SLAT SENSOR.  FOUND BOLT BROKEN.  REPLACED BOLT.
